Ask an expert
Question

13 Jul 2010

no period while on the pill?
Is it normal to have a very light period, or no period at all while on the pill? I am on Yasmin and even though I am taking the inactive tablets in order to have a period? Should I finish taking the inactive tablets and continue to the new pack even though there was no period? Will it affect the reliability of the pill if I did not have a period?
Answer 393 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is normal and will not affect the reliability of the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.